# SDR N6WA201509060101

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 26,548 hours, 17,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE TO PAX DOOR CUT OUT FRAME AREA.  INSPECTED & FOUND PAX DOOR SEAL AFT STRIKER & FUSELAGE SKIN AT FS 349.00, BETWEEN STRINGER 4L & 5L.  COMPLIED WITH REO 670-53-22-070, DRESSED BACK DAMAGE & APPLIED SPEED TAPE.   ACFT FOUND TO BE SAFE OF FERRY FLIGHT.
